# SDR AUS20020331

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20R
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23039404
- Condition: Faulty
- Location: Compressor Bleed
- Part time: 5,353 cycles
- Component: Compressor Bleed, Allsn, 23039404
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR BLEED VALVE SUSPECT STICKING.
